On the convergence of viscoelastic fluid flows to a steady state

Yinnian He, Yanping Lin, Semuel S.P. Shen, Robert Tait

Research output: Journal article publicationJournal articleAcademic researchpeer-review

24 Citations (Scopus)

Abstract

The initial-boundary value problems describing motion of a two-dimensional viscoelastic fluid are investigated by using the methods of variational formulation and inequality estimates. Both the exponential and power convergence of the solutions to a steady state solution of the viscoelastic fluid flows are proved under prescribed conditions. The convergences to a stead state solution of the Navier-Stokes flows is a special case of the results.
Original languageEnglish
Pages (from-to)717-742
Number of pages26
JournalAdvances in Differential Equations
Volume7
Issue number6
Publication statusPublished - 1 Dec 2002
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this